• Log in with Facebook Log in with Twitter Log In with Google      Sign In    
  • Create Account
  LongeCity
              Advocacy & Research for Unlimited Lifespans

Photo
- - - - -

Major side effects from DIM

dim calcium d glucarate

  • Please log in to reply
No replies to this topic
⌛⇒ support MITOMOUSE via LongeCity!

#1 castillo

  • Guest
  • 65 posts
  • 2
  • Location:canada
  • NO

Posted 14 January 2019 - 01:59 PM


Wth! I’m wiggin out from a tiny dose of DIM. I’m hot flashing like crazy and anxiety is through the roof. Oh god I hope this goes away on its own and I haven’t done permanent damage. I only took 1/8 of a pill and also 1/8 of a calcium d glucarate pill with it. I have tried them separately before and DIM caused hot flashes and headaches, which CDG would take away. Except CDG would cause exhaustion and anxiety. I figured together it would cancel those effects. I was SO WRONG. Now even my palms are hot flashing. My theory is DIM is activating my estrogen rather than converting to good estrogen and CDG may be detoxing more than estrogen causing the anxiety. Maybe this is all due to the fact I am an undermethylator. I need words of encouragement. I just need to get through today and possibly tomorrow since DIM effects seem to linger. I just wanted to feel better after taking a month of toxic birth control pills that caused estrogen dominance symptoms. I just feel so stupid for doing this to myself.

Edited by castillo, 14 January 2019 - 02:02 PM.






Also tagged with one or more of these keywords: dim, calcium d glucarate

0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users